# SDR DHL9980623C

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3442 · Weather Radar System
- Part: Base
- Condition: Cracked
- Location: Radar Antenna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RADAR ANTENNA BASE ON BULKHEAD HAS CRACK AROUND HOLE.  ROUNDED OUT HOLE, DID NOT REQUIRE REPAIR IAW DC8 SRM 53-2-0, PG 2, FIG 1F.  N/R CARD NR 0675.
